Alert archive / Georgia / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 7, NWS Tallahassee, FL

April 8, 2004Calhoun County, Clay County, Early County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 8, 2004, 12:01 PM EDT for Calhoun County, Clay County, Early County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2004, 12:01 PM EDT (16:01 UTC)
Expired
Apr 8, 2004, 12:45 PM EDT
In force
44 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Calhoun County, GA, Clay County, GA, Early County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 10:10 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2004-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2004-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1201 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
486 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
1.6
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

876 
WUUS52 KTAE 081601
SVRTLH
GAC037-061-099-081645-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1200 PM EDT THU APR 8 2004

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CALHOUN COUNTY IN SOUTHWEST GEORGIA
  SOUTHERN CLAY COUNTY IN SOUTHWEST GEORGIA
  NORTHERN EARLY COUNTY IN SOUTHWEST GEORGIA

* UNTIL 1245 PM EDT

* AT NOON EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH LARGE HAIL AND DAMAGING WINDS 7 MILES WEST
  OF KOLOMOKI MOUNDS STATE PARK...OR ABOUT 9 MILES NORTHWEST OF
  BLAKELY...MOVING EAST AT 45 MPH.

HAIL UP TO THREE QUARTERS INCH IN DIAMETER HAS BEEN REPORTED WITH 
THIS STORM AND STRONG DAMAGING WINDS. IF YOU ARE IN THE PATH OF THE 
STORM...PUT YOUR CAR IN A GARAGE AND MOVE TO A SUBSTANTIAL SHELTER.

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.


LAT...LON 3161 8503 3136 8507 3129 8469 3158 8457

$$

10-BOLINSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 10:15 AM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 8, 10:15 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EDT THU APR 8 2004

...A SEVERE THUNDERSTORM WATCH WILL BE IN EFFECT FOR THE ENTIRE AREA
INTO THIS AFTERNOON...

.DISCUSSION...THIS MORNING HAS STARTED OFF WITH WARM MUGGY
CONDITIONS AND SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE AREA.
MUCH OF THE RAIN HAS MOVED TO THE EAST OF THE AREA THIS MORNING
LEAVING BROKEN SKIES AND ISOLATED SHOWERS FOR MOST OF THE AREA. BUT
SHOWERS AND THUNDERSTORMS WILL NOT BE DONE FOR THE DAY. GIVEN THE
WARM TEMPS...SUFFICIENT LOW LEVEL MOISTURE...AND INSTABLE PROFILE
THUNDERSTORMS SHOULD DEVELOP THROUGH THE DAY. DRY IR ALOFT WILL HELP
STORMS PRODUCE STRONG AND GUSTY WINDS THIS AFTERNOON. A SLIGHT RISK
OF SEVERE STORMS IS FORECAST FOR THE ENTIRE AREA...THE MAIN THREAT
WILL BE STRONG WINDS AND HAIL...ACCOMPANIED BY HEAVY DOWNPOURS.

&&

.UPDATE...WILL CONTINUE RAIN CHANCES THROUGHOUT THE DAY TODAY FOR
ENTIRE CWA AND WORDING OF STRONG TO SEVERE STORMS. NO MAJOR CHANGES
EXPECTED FOR THE CWF THIS MORNING.

&&

.MARINE...LOCALLY STRONG TO POSSIBLY SEVERE STORMS WITH HIGHER GUSTS
POSSIBLE TODAY. RAIN ENDS FROM W-E BY EVENING. SOME INCREASE IN
ONSHORE WINDS SAT-MON AHEAD AND ALONG NEXT FRONT BUT SHOULD REMAIN
BELOW SCEC CRITERIA AT LEAST THRU WEEKEND. POSSIBLY REACHES SCEC IN
WAKE OF FRONT ON MONDAY.

&&

.FIRE WEATHER...RH LEVELS EXPECTED TO REMAIN ABOVE WARNING CRITERIA
THROUGH THE NEXT SEVERAL DAYS.

&&

.PREV DISCUSSION...
300 AM EDT THU APR 8 2004

POTENTIALLY ACTIVE DAY ACROSS LOCAL AREA...ESPECIALLY E OF APALACH
RIVER LATER TODAY. MODELS MORE IN LINE THAN PREV RUNS AND WILL USE
BLEND OF ETA/GFS. SHORTWAVE TROF AND ASSOCD SFC LOW MOVING E ACROSS
WCNTRL ALA. ASSOCD VORT LOBE SWINGING ACROSS LOCAL REGION PROMPTING
STRONG TO SEVERE TSTMS ACROSS STATE. FRONT TRAILING FROM LO WILL
MOVE ACROSS SE CONUS TODAY. MSAS THICKNESS PACKING INDICATES WARM
FRONTAL BOUNDARY FROM MS SE TO ACROSS JUST N OF FLA/GA BORDER
DISTINGUISHED BY SHARP DEW POINT GRADS. IN WARM SECTOR...NEUTRAL TO
NEGATIVE LIS PROMPTING OVERNIGHT ISOLD STRONG MARINE CONVECTION
PANHANDLE WATERS. LIMITING FACTOR IS THAT AS STORMS ENTER
INCREASINGLY RAIN COOLED AIRMASS..HARD TO SUSTAIN INTENSITY. HEAD OF
APPROACHING SYSS...H85 JET INCREASG HELPING TO FOCUS JUICY DEW
POINTS AND INCREASE GULF INFLO. AFTER SUNRISE... INCREASING INFLU OF
H85 JET...GULF INFLOW..SEA BREEZE...(CLASH WITH OUTFLOW
BOUNDARIES)...APPROACHING (ALBEIT WEAKENING) SHORT WAVE... DIURNAL
HEATING AND UNIDIRECTIONAL SHEAR WILL INCREASE CHANCE OF ANY STORMS
TO BECOME STRONG TO SEVERE. SPC INDICATES SUPERCELLS WITH LARGE HAIL
AND ISOLATED DAMAGING WIND GUSTS ARE MAIN THREATS TILL MID EVENING
AND THUS HAVE PLACED OUR GA/FL BIG BEND ZONES IN SLIGHT RISK TODAY
INTO EARLY EVENING. FORECAST TODAY WILL SHOW SW-NE POP GRADIENT FORM
20-50 PCT WITH GA/BIG BEND HIGHEST AND MENTION OF STRONG TO SEVERE
WORDING. WINDS INCREASING TO 15 MPH AND GUSTY. WILL INSERT PATCHY
FOG ERN ZONES FOR A FEW HOURS THIS MORNING. SHORT WAVE EXITS E INTO
ATLC TONIGHT AND FRONT MOVES SE TONIGHT WITH PRECIP ENDING. WEAK
HIGH PRESSURE BUILDS IN FRIDAY WITH DECREASING WINDS. WINDS SHIFT TO
SLY AND SLOWLY INCREASE ON SAT AHEAD OF NEXT LO SYSS.

&&

LONG TERM...AS NEXT UPR SHORT WAVE MOVES EWD TOWARDS LOCAL AREA WITH
GFS PLACING IT OVR NRN GULF SUN MORNING. SURFACE LOW DEVELOPS ERN
GULF AND LIFTS NEWD DRAGGING COLD FRONT SEWD SUNDAY-MON WITH RENEWED
CHC OF SHOWERS AND ISOLD TSTMS.

BLOCK

&&

.PRELIMINARY POINT TEMPS/POPS...
TLH 79 56 83 54/ 40 20 05 05
PFN 80 62 80 61/ 20 05 05 05
DHN 77 57 79 57/ 30 05 00 05
ABY 77 56 81 56/ 50 30 05 05
VLD 79 58 82 56/ 50 20 05 05
CTY 80 59 82 57/ 30 10 05 05

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

&&

BOLINSKI
Hazardous weather outlook, Apr 8, 5:45 AM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
545 AM EDT THU APR 8 2004

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-090919-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
545 AM EDT THU APR 8 2004

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...
AN UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS THE FORECAST AREA
ACCOMPANIED BY A SURFACE BOUNDARY THROUGH EARLY EVENING. THIS WILL
COMBINE WITH A MOIST LOCAL AIRMASS AND DAYTIME HEATING TO GENERATE
SCATTERED SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS MAY BECOME
STRONG AND EVEN SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS THE
MAIN THREATS...ESPECIALLY IN THE AFTERNOON AND ACROSS THE FLORIDA BIG
BEND AND SOUTHERN GEORGIA. THE UPPER DISTURBANCE WILL MOVE EAST INTO
THE ATLANTIC AND THE FRONT WILL EXIT SOUTHEAST OF THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...
HIGH PRESSURE WILL BRIEFLY BUILD INTO THE AREA ON FRIDAY. THE NEXT
UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS THE SOUTHEAST STATES
THROUGH THE WEEKEND. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE
FORECAST FOR SUNDAY INTO MONDAY EVENING.

.SPOTTER CALL TO ACTION STATEMENT...
SOME OF THESE STORMS MAY APPROACH SEVERE LIMITS...AND SPOTTER
ACTIVATION MAY BE REQUIRED LATER TODAY.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

24-BLOCK

In the hours before

Special weather statement, Apr 8, 10:00 AM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 AM EDT THU APR 8 2004

FLZ034-081430-
DIXIE FL-
1001 AM EDT THU APR 8 2004

AT 1000 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM OVER DIXIE COUNTY...MOVING EAST AT 30
MPH.

THIS STORM IS CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING AND TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

THIS STORM IS ALSO CAPABLE OF PRODUCING PEA SIZED HAIL.

10-BOLINSKI
Special weather statement, Apr 8, 10:15 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EDT THU APR 8 2004

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-082100-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
1015 AM EDT THU APR 8 2004

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE
FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 500 PM EDT THURSDAY
AFTERNOON (400 PM CDT THURSDAY AFTERNOON).

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON.

IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH...
CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY...
LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN
HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES.

IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON...
CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA...
JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE.

A STRONG UPPER SYSTEM WILL MOVE ACROSS THE AREA TODAY...AND
COMBINED WITH IN PLACE MOISTURE AND INSTABILTIY...SCATTERED
TO AT TIMES NUMEROUS THUNDERSTORMS WILL FORM...WITH SOME OF
THESES STORMS BECOMING SEVERE. THE MAIN THREAT FROM THE STORMS
WILL BE STRONG DAMAGING WINDS AND LARGE HAIL. AN ISOLATED
TORNADO MAY ALSO BE POSSIBLE IN A SEVERE STORM.

REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

7-TREXLER
Special weather statement, Apr 8, 10:15 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT...CORRECT TO REMOVE 3 FLORIDA COUNTIES
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EDT THU APR 8 2004

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-082100-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
1015 AM EDT THU APR 8 2004

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE
FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 500 PM EDT THURSDAY
AFTERNOON (400 PM CDT THURSDAY AFTERNOON).

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON.

IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH...
CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY...
LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN
HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES.

IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON...
CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA...
JEFFERSON...MADISON.

CORRECTED TO REMOVE TAYLOR...DIXIE...AND LAFAYETTE COUNTIES FROM
WATCH.

A STRONG UPPER SYSTEM WILL MOVE ACROSS THE AREA TODAY...AND
COMBINED WITH IN PLACE MOISTURE AND INSTABILTIY...SCATTERED
TO AT TIMES NUMEROUS THUNDERSTORMS WILL FORM...WITH SOME OF
THESES STORMS BECOMING SEVERE. THE MAIN THREAT FROM THE STORMS
WILL BE STRONG DAMAGING WINDS AND LARGE HAIL. AN ISOLATED
TORNADO MAY ALSO BE POSSIBLE IN A SEVERE STORM.

REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

7-TREXLER
Special weather statement, Apr 8, 10:54 AM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1054 AM EDT THU APR 8 2004

ALZ065-081524-
COFFEE AL-
1055 AM EDT THU APR 8 2004

AT 954 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM OVER DALE COUNTY...MOVING EAST AT 35
MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL AND TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS.

THIS STORM IS ALSO CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING.

10-BOLINSKI
Special weather statement, Apr 8, 11:00 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1100 AM EDT THU APR 8 2004

ALZ066-081545-
DALE AL-
1101 AM EDT THU APR 8 2004

AT 1000 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM OVER NORTHERN DALE COUNTY...MOVING
SOUTHEAST AT 35 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL AND TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS.

THIS STORM IS ALSO CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING.

10-BOLINSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 12:11 PM EDTSevere Thunderstorm WarningTAEEarly, Miller49 min
Apr 8, 12:47 PM EDTSevere Thunderstorm WarningTAEDougherty, Mitchell, Worth43 min
Apr 8, 12:58 PM EDTSevere Thunderstorm WarningTAEBaker, Mitchell32 min
Apr 8, 1:02 PM EDTSevere Thunderstorm WarningTAEDecatur, Miller, Seminole43 min
Apr 8, 1:23 PM EDTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Tift37 min
Apr 8, 1:37 PM EDTSevere Thunderstorm WarningTAEColquitt23 min
Apr 8, 2:13 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook32 min
Apr 8, 2:49 PM EDTSevere Thunderstorm WarningTAELanier, Lowndes26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.